# SDR IPXA2020050154827

- Difficulty date: April 2, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AJC78984
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT FUSELAGE COMP HAS A CRACKED INTERCOSTAL AT RH SIDE SKIN, JUST FWD OF PNL 348AF.REMOVED,  FABRICATED AND RELPACE CHANNEL IAW DWG AJC7898 AND SRM 51-31-01. (MINOR)
